MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TRANSCRANIAL MAGNETIC STIMULATOR

NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TRANSCRANIAL MAGNETIC STIMULATOR
Model Number NS 3.7
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 12/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation included a review of the patient's medical history, concomitant medications, and sequence of events associated with the seizure.Movement was exhibited in patient's right hand prior to seizure onset.The treater moved the coil forward until hand movement ceased, however, due to patient discomfort at the new site, coil was returned to its original position.The patient's hand continued to exhibit movement the day of the seizure.Subsequent neurological workup, including ct scan findings, were normal.Lab workup found the patient was dehydrated; iv fluids were administered.Dehydration carries a known seizure risk.Other predisposing factors include prescribed medications which have a seizure risk.Patient is currently doing well with no lasting sequelae but has stopped tms.Patient continues to be seen by a neurologist for assessment.
 
Event or Problem Description
A practice contacted neuronetics to report a patient had a seizure during her 4th tms treatment.

Brand Name
NEUROSTAR ADVANCED THERAPY
Common Device Name
TRANSCRANIAL MAGNETIC STIMULATOR
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
robin fatzinger
3222 phoenixville pike
malvern, PA 19355
6106404202
MDR Report Key16162849
Report Number3004824012-2023-00002
Device Sequence Number7396702
Product Code OBP
UDI-Device Identifier00850005944522
UDI-Public00850005944522
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K201158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNS 3.7
Device Catalogue Number81-04315-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2022
Initial Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLONAZEPAM (1MG); DULOXETINE HCL (20 MG); MIRTAZAPINE (30MG); PROPRANOLOL HCL (10 MG); SPIRONOLACTONE (25 MG)
Outcome Attributed to Adverse Event Other;
Patient Age34 YR
Patient SexFemale
Patient Weight57 KG
Patient EthnicityNon Hispanic
Patient RaceWhite